MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1418160-J
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with an alto main body and two (2) ovation ix iliac limbs.Approximately four (4) months after post initial procedure, the patient presented emergently to the hospital with abdominal pain.After an angiogram, a type 1b endoleak was identified as well as both iliac limbs had migrated back into the abdominal aneurysm.A re-intervention was done and the physician elected to implant one (1) additional ovation ix limb in each iliac.The final patient status was reported as doing fine.This event was previously reported under 3008011247-2021-00126.Now, approximately four and half (4.5) years post the secondary reintervention procedure, a type 1b endoleak was identified.The right iliac limb appears to have slipped into the aneurysm sac.The physician elected to implant two ovation ix iliac limbs by extending into the external iliac artery.The endoleak was successfully resolved and the patient did well.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the devices to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the right limb proximal migration, type ib endoleak and additional endovascular are confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy related.Tortuous iliac anatomy, in conjunction with prior stent revision (cautionary product use), likely resulted in compromised distal fixation, leading to proximal stent migration and the reported type ib endoleak.The clinical assessment determined that there was evidence to reasonably suggest 15 mm aneurysm enlargement occurred that was not included in the event as reported.The aneurysm enlargement was discovered during review of the operative note dated (b)(6) 2026.No procedure related harms were identified.The final patient status was reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24712324
Report Number3008011247-2026-00018
Device Sequence Number20360815
Product Code MIH
UDI-Device Identifier00850007370374
UDI-Public(01)00850007370374(17)240716(10)FS071621-06
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2024
Device Model NumberTV-IL1418160-J
Device Lot NumberFS071621-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS020121-14.; CUSTOMSEAL KIT FILL POLYMER, LOT # FF120120-01.; OVATION IX ILIAC LIMB, LOT # FS032421-42.; OVATION IX ILIAC LIMB, LOT # FS110620-25.; OVATION IX ILIAC LIMB, LOT # FS122820-17.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale